# SDR CA141001004

- Difficulty date: September 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

(CAN) FUSELAGE DOOR WARNING ILLUMINATED IN FLIGHT DUE TO AFT SERVICE DOOR. DURING TROUBLESHOOTING OBSERVED HANDLE WAS HARD TO OPERATE. MAINTENANCE CLEANED AND LUBRICATED THE DOOR AND HANDLE.
